Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral representation of linear functionals on spaces of sections


Author: Anthony Karel Seda
Journal: Proc. Amer. Math. Soc. 91 (1984), 549-555
MSC: Primary 46G15; Secondary 46M20, 55R65
MathSciNet review: 746088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An integral representation is given of functionals on the normed linear space of all sections, with compact support, of a Banach bundle $ p:E \to X$. This representation is shown to be equivalent in a certain sense to the strong lifting property on $ X$ and to the disintegration of measures property on spaces $ q:Y \to X$ over $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G15, 46M20, 55R65

Retrieve articles in all journals with MSC: 46G15, 46M20, 55R65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746088-0
PII: S 0002-9939(1984)0746088-0
Article copyright: © Copyright 1984 American Mathematical Society